MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT - 20 FR - PULL; DH EF PEG INITIAL PLACEMENT PRODUCTS

AVANOS MEDICAL INC. MIC PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT - 20 FR - PULL; DH EF PEG INITIAL PLACEMENT PRODUCTS
Model Number 7160-20
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).Mw (b)(4).
 
Event or Problem Description
It was reported fda medwatch / fda user facility report # (b)(4) the following information: the connector that tightens and loosens snare became disconnected from the handpiece.Connector was retrieved from patient cavity.Date of event: (b)(6) 2020.Additional information received 03-aug-2020 stated there was no reported patient injury related to the incident.The device was replaced with another device via snare assist.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30058966, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The actual sample was not returned for further evaluation of the potential defect; however, a photograph of the device was provided.The photo did not fully show the condition of the reported part.The reported incident could not be confirmed.A root cause was not identified.All information reasonably known as of 16-oct-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.H3 other text : device not returned, photos provided.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 18-aug-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30058966, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The device was evaluated and the failure was confirmed.The root cause was manufacturing related.All information reasonably known as of (b)(6) 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4) this information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MIC PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT - 20 FR - PULL
Common Device Name
DH EF PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT, INC.
6620 s. memorial place, suite 100
tucson 85756
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key10410661
Report Number3006646024-2020-00030
Device Sequence Number3092562
Product Code KNT
UDI-Device Identifier00350770409771
UDI-Public00350770409771
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K924065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number7160-20
Device Catalogue NumberN/A
Device Lot Number30058966
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer10/01/2020
08/12/2021
11/05/2021
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date10/16/2020
08/19/2021
11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient Age40 YR
Patient SexMale